# SDR 96UAL900930

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608UA
- Make and model: Boeing 767222
- Aircraft serial: 21869
- Engine: Pwa JT9D7R4D
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 736664D
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE ALTITUDE, THE INTEGRATED DRIVE GENERATOR DISCONNECTED ON THE RIGHT ENGINE.  THE FLIGHT CONTINUED TO MIA. *S/D*  THE RIGHT INTEGRATED DRIVE GENERATOR FAILED.  THE IDG WAS REPLACED, OPERATIONS CHECK NORMAL.
